T Nation

Am I Handling This Correctly?

Hi gents,

I’m roughly 4 weeks into a test prop + dbol cycle, which was planned for 6 weeks, then a taper.

I have been running 800mg test PW with 40mg DBOL ED.

I have lots of nolva, and thought I had armidex, but that’s turned out to be something else (not fake, my source just sent the wrong stuff by accident).

I found a very small (around half the size of a grain of rice) lump under my left nipple 4 days ago. It was also very solid, again like a grain of rice, and was quite painful to palpate.

I have been taking nolva 40mg ED since I found it, and I have dropped down to my 100mg/week test “waiting period” early.

It’s now 4 days later, and the lump is no longer painful. It has become softer, and not so definite in shape - which makes it hard to judge the size. I would guess it’s responding to the nolva therapy…

Anway, I have read a fair few posts about this. Some say if nolva is going to help then it should begin working within 5 days, others say it may take weeks. Some say take 40mg ED, some say 20mg ED. Some praise letro for this application, others advice against it.

I just want to make sure I haven’t missed anything or find out if I could be handling this more effectively.

Thanks everyone

Dave

My personal experience was starting Nolva at 40mgs a day completely halted the gyno without the introduction of any other compounds, and I did not reduce my dosage of test, either. I just kept running what I was running until the end of the cycle. I found that the painful, itchy nips stuff cleared up after a couple of days, but I went ahead and stayed on the nolva for the remainder of the cycle, because I didn’t have any adex either (but for a stupider reason than you). I dropped the Nolva dose down to 20 and 10mgs just based upon feeling, but I believe I ran it for a total of 40mgs ED for two weeks and then tapered down from there for another 2 weeks.

[quote]Cortes wrote:
My personal experience was starting Nolva at 40mgs a day completely halted the gyno without the introduction of any other compounds, and I did not reduce my dosage of test, either. I just kept running what I was running until the end of the cycle. I found that the painful, itchy nips stuff cleared up after a couple of days, but I went ahead and stayed on the nolva for the remainder of the cycle, because I didn’t have any adex either (but for a stupider reason than you). I dropped the Nolva dose down to 20 and 10mgs just based upon feeling, but I believe I ran it for a total of 40mgs ED for two weeks and then tapered down from there for another 2 weeks.[/quote]

          Hmmm, so how long did you run with the cycle then Cortes? Just 2 weeks, then you did a 2 week pct? Or did you run it for 4 weeks with cycle and taper?

                  Just curious.

Also here’s my scenario.

First off, Hi Dave! Good to see you man.

I had the exact same symptom started in the one nip first. Anyway I attacked it with some zest, as I like Cortes had to wait between 1 and 2 weeks to get the nolva. So I dosed high on the first day, between 60-80mg, I think the latter, then rolled with 60 for about 3-4 days till things settled down, ie;no pain, diminished hard tissue. Then did a more standard regimen of 40/day until the symptoms of hard tissue were completely gone, followed by a taper of 30/20/10 for about 3 days each.

                Worked great.

Never had any abnormal development or “look” to the breast itself, and from there out, I just experience varying levels of nip hardness, low when off, and more when on. Though I think because my adex wasn’t accurately dosed, they might not have even increased hardness last cycle if dosed correctly and accurately with the adex. Getting another soon for number 2 cycle.

             Great to see you buddy, hope all is well in your corner of the globe!

                 ToneBone

Dave:

20mgs of Nolva will work just as good as 40 or 50… that’s been my experience in some of my trainees, and Bill Roberts has said the same.

World

[quote]World1187 wrote:
Dave:

20mgs of Nolva will work just as good as 40 or 50… that’s been my experience in some of my trainees, and Bill Roberts has said the same.

World[/quote]

Agreed. 15-25mg ed is the most I’ve ever needed.

Thanks for the replies Cortes, Tone, World, and masterfulstroke.

World: I have also heard Bill Robert’s comment on 20mg being just as effective as 40mg. However, is this as part of a PCT protocol or for gyno issues?

I like the sound of lowering the dose because nolva causes some nasty sides for me.

Tone: Thanks for the detailed post, good to hear from you mate! I think I will stay with 40mg as you and Cortes described just to be on the safe side until the hard tissue goes.

I am interested in this 20mg vs 40mg issue but don’t fancy risking it at the moment!

Thanks for all the input guys, much appreciated.

[quote]InTheZone wrote:

          Hmmm, so how long did you run with the cycle then Cortes? Just 2 weeks, then you did a 2 week pct? Or did you run it for 4 weeks with cycle and taper?

[/quote]

That was about week 9 of my cycle, and I ran it until week 12, I believe, so 3 to 4 weeks. Then I did the almost standard test taper, 5 weeks stasis, 5 weeks of taper (which I just happily finished yesterday, btw).

Also during my stasis there was a period of about 3 weeks where my nips felt itchy/sometimes painful again. I tried the 20mgs Nolva thing at that point and didn’t see enough change so bumped it up to 40 again for about a week and a half, then back down for the next 2 weeks or so.

I don’t know if it was because I had already taken Nolva before that or what, but, based upon feeling, I “needed” 40mgs during that time. This all went away before the taper itself started, and I’m happy to report no further problems.

Also lucky for me, Dave, I get zero sides from Nolvadex. What kind of sides are you experiencing?

[quote]Cortes wrote:
Also lucky for me, Dave, I get zero sides from Nolvadex. What kind of sides are you experiencing?[/quote]

The main thing for me is the acne. AAS themselves cause me no acne at all, but as soon as I begin the nolva my back/shoulders/face break out within days. It’s not just a cosmetic thing either, these are quite painful!

I’m tempted to say that nolva causes me to be irritable, but I don’t think this would be fair. I think this could purely be a side of ending my cycle.

Still, I’d rather put up with some acne than grow a pair of hairy tits, lol.

Luckily I’ve never experienced any visual disturbances some talk about though.

[quote]Dave_ wrote:
Cortes wrote:
Also lucky for me, Dave, I get zero sides from Nolvadex. What kind of sides are you experiencing?

The main thing for me is the acne. AAS themselves cause me no acne at all, but as soon as I begin the nolva my back/shoulders/face break out within days. It’s not just a cosmetic thing either, these are quite painful!

I’m tempted to say that nolva causes me to be irritable, but I don’t think this would be fair. I think this could purely be a side of ending my cycle.

Still, I’d rather put up with some acne than grow a pair of hairy tits, lol.

Luckily I’ve never experienced any visual disturbances some talk about though.

[/quote]

Funny you mention that, that’s what happens to me too. Though it isn’t quite as bad during the nolva protocol, as it is post pct. This last week or more I had a real humdinger of oily and acnified skin on face and neck compared to my usual relatively acne free mug.

             It has begun to pass on now. That's the only thing about Nolva that is a negative for me, though like you it seems to debatably affect my mood in difft ways also at times.

[quote]Cortes wrote:
InTheZone wrote:

          Hmmm, so how long did you run with the cycle then Cortes? Just 2 weeks, then you did a 2 week pct? Or did you run it for 4 weeks with cycle and taper?

That was about week 9 of my cycle, and I ran it until week 12, I believe, so 3 to 4 weeks. Then I did the almost standard test taper, 5 weeks stasis, 5 weeks of taper (which I just happily finished yesterday, btw).

Also during my stasis there was a period of about 3 weeks where my nips felt itchy/sometimes painful again. I tried the 20mgs Nolva thing at that point and didn’t see enough change so bumped it up to 40 again for about a week and a half, then back down for the next 2 weeks or so.

I don’t know if it was because I had already taken Nolva before that or what, but, based upon feeling, I “needed” 40mgs during that time. This all went away before the taper itself started, and I’m happy to report no further problems.

Also lucky for me, Dave, I get zero sides from Nolvadex. What kind of sides are you experiencing?[/quote]

         Thanks Cortes. I'll try the taper after this last standard pct I'm going to use on the upcoming run. It looks too good to pass up imo.

                  TBN